# SDR IPXA2019060542865

- Difficulty date: June 5, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pin
- Part number: 8085110
- Condition: Deformed
- Location: Main Cargo Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3 PIN DAMAGED BEYOND MANUFACTURES LIMITS  REPLACED WITH NEW PIN ASSY PER ANCRA MM 25-50-79
